Journal article icon

Journal article

EXACT SCALINGS OF PURE AND DILUTE QUANTUM TRANSVERSE ISING CHAINS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0022-3719/14/16/003

Authors


Journal:
JOURNAL OF PHYSICS C-SOLID STATE PHYSICS
Volume:
14
Issue:
16
Pages:
2193-2198
Publication date:
1981-01-01
DOI:
ISSN:
0022-3719
Source identifiers:
23087
Pubs id:
pubs:23087
UUID:
uuid:23955234-f429-48d3-b388-57d64e683893
Local pid:
pubs:23087
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP